PERIODIC GEODESICS OF GENERIC NONCONVEX DOMAINS IN R2 AND THE POISSON RELATION

V. Petkov, L Stoyanov

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)88-90
Number of pages3
JournalBulletin of the American Mathematical Society
Volume15
Issue number1
DOIs
Publication statusPublished - Jul 1986

Cite this

@article{98008afa51c3458abc80baa8fae857b6,
title = "PERIODIC GEODESICS OF GENERIC NONCONVEX DOMAINS IN R2 AND THE POISSON RELATION",
author = "V. Petkov and L Stoyanov",
year = "1986",
month = "7",
doi = "10.1090/S0273-0979-1986-15445-5",
language = "English",
volume = "15",
pages = "88--90",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "1",

}

PERIODIC GEODESICS OF GENERIC NONCONVEX DOMAINS IN R2 AND THE POISSON RELATION. / Petkov, V.; Stoyanov, L.

In: Bulletin of the American Mathematical Society, Vol. 15, No. 1, 07.1986, p. 88-90.

Research output: Contribution to journalArticle

TY - JOUR

T1 - PERIODIC GEODESICS OF GENERIC NONCONVEX DOMAINS IN R2 AND THE POISSON RELATION

AU - Petkov, V.

AU - Stoyanov, L

PY - 1986/7

Y1 - 1986/7

U2 - 10.1090/S0273-0979-1986-15445-5

DO - 10.1090/S0273-0979-1986-15445-5

M3 - Article

VL - 15

SP - 88

EP - 90

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 1

ER -